# SDR AWXA200200113

- Difficulty date: February 9, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 50,310 hours, 31,316 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8C08NN0334
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAS - DIVERSION - FLT 0221 - C - EN ROUTE FROM SMF TO PHX DURING CLIMB THE A-SYSTEM HYDRAULIC PRESSURE CYCLED AND WENT TO ZERO ACCOMPANIED BY A FLIGHT CONTROL AND A-SYSTEM PRESSURE LIGHT.  AIRCRAFT DIVERTED TO LAS WITHOUT FURTHER INCIDENT.  IN LAS MAINTENANCE FOUND A-SYSTEM HYDRAULIC LINE LEAKING AT ACOUSTIC FILTER IN THE LT WHEEL WELL AND REPLACED THE LINE.  ALSO REPLACED WAS THE ENGINE DRIVE HYDRAULIC PUMP, ELECTRIC DRIVEN HYDRAULIC PUMP, AND A-SYSTEM HYDRAULIC QUANTITY TRANSMITTER IAW T/C'S R5M29002, R4R29001, R4M29002.  A CONTAMINATION CHECK WAS ACCOMPLISHED IAW T/C F4M29002; OPERATIONAL AND LEAK CHECKS WERE GOOD.
